Show simple item record

dc.creatorRaymond, Nicolas
dc.date2010-03-01
dc.date.accessioned2019-04-17T15:45:34Z
dc.date.available2019-04-17T15:45:34Z
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1427
dc.identifier.urihttp://revistaschilenas.uchile.cl/handle/2250/45129
dc.descriptionThe aim of this paper is to establish uniform estimates of the bottom of the spectrum of the Neumann realization of (𝒾∇ + qA)2 on a bounded open set Ω with smooth boundary when |∇ × A| = 1 and q → +∞. This problem was motivated by a question occurring in the theory of liquid crystals and appears also in superconductivity questions in large domains.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1427/1283
dc.sourceCUBO, A Mathematical Journal; Vol. 12 Núm. 1 (2010): CUBO, A Mathematical Journal; 67–81es-ES
dc.sourceCUBO, A Mathematical Journal; Vol 12 No 1 (2010): CUBO, A Mathematical Journal; 67–81en-US
dc.source0719-0646
dc.source0716-7776
dc.titleUniform Spectral Estimates for Families of Schrödinger Operators with Magnetic Field of Constant Intensity and Applicationsen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record